MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER; TEMPORARY PACING CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER; TEMPORARY PACING CATHETER
Catalog Number 006173P
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use, after positioning the temporary pacing electrode in the patient, a secure stimulation was not possible.As per follow up information received via mail on 20jan2025, stated that no patient was harmed.

Brand Name
BALLOON BIPOLAR TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24195894
Report Number1018233-2026-00400
Device Sequence Number15456236
Product Code LDF
UDI-Device Identifier00801741011207
UDI-Public(01)00801741011207(11)250410(17)270328(10)GFKP2046
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number006173P
Device Lot NumberGFKP2046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown